# SDR SWAA2015100544566

- Difficulty date: August 18, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 656571032
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SKIN CHANNEL CRACKED, BETWEEN BS 747 - 767, BETWEEN STRINGER 27L - 27R.  R & R SKIN IAW EO & EA.
